본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

THE HILBERT-KUNZ MULTIPLICITY OF TWO-DIMENSIONAL TORIC RINGS

Choi, Sang-Ki   (Department of Mathematics Education Konkuk UniversityUU0000050  ); Hong, Seok-Young   (Department of Mathematics Education Konkuk UniversityUU0000050  );
  • 초록

    Recently, K. Watanabe Showed that the Hilbert-Kunz multiplicity of a toric ring is a rational number. In this paper we give an explicit formula to compute the Hilbert-Kunz multiplicity of two-dimensional toric rings. This formula also shows that the Hilbert-Kunz multiplicity of a two-dimensional non-regular toric ring is at least 3/2.


  • 주제어

    Hilbert-Kunz multiplicity .   normal semi-group .   toric ring.  

  • 참고문헌 (8)

    1. Characterizations of regular local rings of characteristic p , E. Kunz , Amer. J. Math. / v.91,pp.772-784,
    2. Hilbert-Kunz multiplicity and an inequality between multiplicity and colength , K. Watanabe;K. Yoshida , J. Algebra / v.230,pp.295-317,
    3. Tight Closure and Its Applications , C. Huneke , CBMS Regional Conference in Mathematics No. 88 / v.,pp.,
    4. Hilbert-Kunz multiplicity of toric rings , K.Watanabe , Proceedings of the Institute of Natural Sciences / v.,pp.,
    5. K.Watanabe , Hilbert-Kunz multiplicity - Many Questions and Very Few Answers / v.,pp.,
    6. The Hilbert-Kunz function , P. Monsky , Math. Ann. / v.263,pp.43-49,
    7. The Hilbert-Kunz function of rings of finite Cohen-Macaulay type , G. Seibert , Arch. Math.(Basel) / v.69,pp.286-296,
    8. Rings of invariants of tori, Cohen-Macaulay rings generated by monomials and polytopes , M. Hochster , Ann. of Math. / v.96,pp.318-337,

 저자의 다른 논문

  • Choi, Sang-Ki (7)

    1. 1997 "A NOTE ON BETTI NUMBERS AND RESOLUTIONS" Communications of the Korean Mathematical Society = 대한수학회논문집 12 (4): 829~839    
    2. 2003 "부정방정식에 대하여" 한국수학사학회지 = The Korean journal for history of mathematics 16 (1): 17~24    
    3. 2003 "유일인수분해에 대하여" 한국수학사학회지 = The Korean journal for history of mathematics 16 (3): 89~94    
    4. 2004 "깊이의 식과 토르 게임에 대하여" 한국수학사학회지 = The Korean journal for history of mathematics 17 (4): 37~44    
    5. 2009 "학교수학에서 인수분해의 지도" 한국수학교육학회지. 시리즈 A: 수학교육 48 (1): 81~91    
    6. 2011 "THE DIVISOR CLASS GROUP OF SURFACES OVER FINITE FIELDS" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics 18 (3): 269~274    
    7. 2011 "2007년 개정 교육과정에 따른 교과서의 문제 만들기 문항 -수학7의 대수영역을 중심으로-" 韓國學校數學會論文集 = Journal of the Korean school mathematics society 14 (2): 163~178    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기